# SDR 29GA93832040912

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 32,138 hours, 38,411 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 4009, PILOT REPORTED LANDING GEAR WARNING HORN COMES OFF AT 91% N1.  ADJUSTED POWER LEVERS SWITCHES, TEST FLIGHT SATISFACTORY.
